Remote Access Theory of Probability and Mathematical Statistics

Theory of Probability and Mathematical Statistics

ISSN 1547-7363(online) ISSN 0094-9000(print)

Contents of Volume 90

On asymptotic Borovkov–Sakhanenko inequality with unbounded parameter set
R. Abu-Shanab and A. Yu. Veretennikov.
Theor. Probability and Math. Statist. 90 (2015), 1-12
Abstract, references and article information
Full-text PDF
Request permission to use this material Request Permissions
Approximation of a Wiener process by integrals with respect to the fractional Brownian motion of power functions of a given exponent
O. L. Banna, Yu. S. Mishura and S. V. Shklyar.
Theor. Probability and Math. Statist. 90 (2015), 13-22
Abstract, references and article information
Full-text PDF
Request permission to use this material Request Permissions
MathSciNet review: 3241857
An estimate of the rate of convergence of a sequence of additive functionals of difference approximations for a multidimensional diffusion process
Iu. V. Ganychenko.
Theor. Probability and Math. Statist. 90 (2015), 23-41
Abstract, references and article information
Full-text PDF
Request permission to use this material Request Permissions
MathSciNet review: 3241858
An inequality for the coupling moment in the case of two inhomogeneous Markov chains
V. V. Golomozyĭ.
Theor. Probability and Math. Statist. 90 (2015), 43-56
Abstract, references and article information
Full-text PDF
Request permission to use this material Request Permissions
Estimation of parameters of a mixture of two symmetric distributions from a biased sample
T. Gorbach.
Theor. Probability and Math. Statist. 90 (2015), 57-69
Abstract, references and article information
Full-text PDF
Request permission to use this material Request Permissions
MathSciNet review: 3241860
Lower bound for a dispersion matrix for the semiparametric estimation in a model of mixtures
O. V. Doronin.
Theor. Probability and Math. Statist. 90 (2015), 71-85
Abstract, references and article information
Full-text PDF
Request permission to use this material Request Permissions
MathSciNet review: 3241861
Stochastic asymptotic expansion of correlogram estimator of the correlation function of random noise in nonlinear regression model
O. V. Ivanov and K. K. Moskvichova.
Theor. Probability and Math. Statist. 90 (2015), 87-101
Abstract, references and article information
Full-text PDF
Request permission to use this material Request Permissions
Two component binary statistical experiments with persistent linear regression
D. V. Koroliouk.
Theor. Probability and Math. Statist. 90 (2015), 103-114
Abstract, references and article information
Full-text PDF
Request permission to use this material Request Permissions
MathSciNet review: 3242023
Asymptotic behavior of the martingale type integral functionals for unstable solutions to stochastic differential equations
G. L. Kulinich, S. V. Kushnirenko and Yu. S. Mishura.
Theor. Probability and Math. Statist. 90 (2015), 115-126
Abstract, references and article information
Full-text PDF
Request permission to use this material Request Permissions
MathSciNet review: 3242024
Large deviations for solutions of one dimensional Itô equations
A. V. Logachov.
Theor. Probability and Math. Statist. 90 (2015), 127-137
Abstract, references and article information
Full-text PDF
Request permission to use this material Request Permissions
MathSciNet review: 3242025
Normal limiting distribution of the normalized number of extraneous solutions of a compatible system of nonlinear random equations over the field GF(2)
V. I. Masol and S. Ya. Slobodyan.
Theor. Probability and Math. Statist. 90 (2015), 139-151
Abstract, references and article information
Full-text PDF
Request permission to use this material Request Permissions
MathSciNet review: 3242026
On a single-server queueing system with refusal
I. K. Matsak.
Theor. Probability and Math. Statist. 90 (2015), 153-160
Abstract, references and article information
Full-text PDF
Request permission to use this material Request Permissions
MathSciNet review: 3242027
Comparison theorem for solutions of parabolic stochastic equations with an absorber
S. A. Mel’nik.
Theor. Probability and Math. Statist. 90 (2015), 161-173
Abstract, references and article information
Full-text PDF
Request permission to use this material Request Permissions
MathSciNet review: 3242028
Moment measures of mixed empirical random point processes and marked point processes in compact metric spaces. 2
M. G. Semeĭko.
Theor. Probability and Math. Statist. 90 (2015), 175-181
Abstract, references and article information
Full-text PDF
Request permission to use this material Request Permissions
MathSciNet review: 3242029
Accuracy and reliability of a model for a Gaussian homogeneous and isotropic random field in the space $L_{p}(\mathbb{T})$, $p≥1$
N. V. Troshki.
Theor. Probability and Math. Statist. 90 (2015), 183-200
Abstract, references and article information
Full-text PDF
Request permission to use this material Request Permissions
MathSciNet review: 3242030
Convergence of a sequence of nearly critical branching processes with immigration
Ya. M. Khusanbaev.
Theor. Probability and Math. Statist. 90 (2015), 201-205
Abstract, references and article information
Full-text PDF
Request permission to use this material Request Permissions
MathSciNet review: 3242031
Convergence of stochastic integrals to a continuous local martingale with conditionally independent increments
Andriy Yurachkivsky.
Theor. Probability and Math. Statist. 90 (2015), 207-221
Abstract, references and article information
Full-text PDF
Request permission to use this material Request Permissions
MathSciNet review: 3242032
American Mathematical Society